Translator Disclaimer
September 2002 Generalized r-cohesiveness and the arithmetical hierarchy. A correction to: ``Generalized cohesiveness''
Carl G. Jockusch Jr., Tamara J. Lakins
J. Symbolic Logic 67(3): 1078-1082 (September 2002). DOI: 10.2178/jsl/1190150150
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
5 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 3 • September 2002
Back to Top